# SDR SWAA2020032442659

- Difficulty date: February 25, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT FLOOR TO BULKHEAD PANEL SUPPORT ANGLE  AT ACB BS947 RBL20 TO LBL7 WL180.         REMOVED AND INSTALLED NEW AFT FLOOR TO BULKHEAD PANEL SUPPORT ANGLE AT ACB BS 947 IAW SRM 51-40-02-0G-0,. SRM 51-10-02-0G-0 PAR 9C AIPC 53-11-51-01, DWG # 149A8118, DWG # 149A8117, DWG # 149A8110
